# SDR AALA202308073850

- Difficulty date: August 6, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N128AN
- Make and model: Airbus A320*
- Aircraft serial: 6346
- Aircraft time: 28,368 hours, 8,870 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: UNKNOWN
- Condition: False Indication
- Location: Zone 100 - Fuse
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1:40 INTO FLIGHT, LEVEL AT FL 320-TWO, 1 SECOND IN DURATION ECAMS- SMOKE FORWARD CARGO SMOKE. SELF RESOLVED. MAINTENANCE ACCOMPLISHED SMOKE DETECTOR TEST WITH NOT FAULTS NOTED PER TSM 26-16-00-810.
